# SDR AALA202403074394

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 72,893 hours, 33,543 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 RUDDER HINGE BOLT AND BEARING WORN AND HAS PLAY. REPLACED HINGE FITTING PER TASK CARD 26L32027001 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
